# SDR U2RA2012041045301

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,446 hours, 19,457 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: LJ71842
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 56,446 hours, 19,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER TORQUE RING STIFFENER HAS A .5 INCH CRACK.  REPLACED STIFFENER ON LT THRUST REVERSER TORQUE BOX IAW ACFT MM 20-11-00/201.
